My periods due date is 15th and
I had sex on 6th day 20th and took Ipill immediately. I got bleeding for three days from 23rd May . I did not get periods for this month , I tried home pregnancy tests thrice but result are negative . How many days Ipill can delay our regular periods ?
Postponed period after taking Ipill?
Irregular bleeding is a common side effect of taking emergency contraception (EC). It is possible that the first menstrual period after taking EC may be early or late. If you are not pregnant your menstrual cycle should return to normal the following month. Frequent use of EC may cause periods to become irregular and unpredictable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2014 • 2 answers
Posted 27 Jul 2014 • 1 answer
Posted 26 Oct 2014 • 1 answer
Had an ipill n had regular priod in the same month but missed my period in next month..m I pregnant?
Posted 27 Oct 2014 • 2 answers
Posted 14 Nov 2014 • 1 answer